# SDR SWAA2025071791255

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 69,437 hours, 41,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Debonded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ESCAPE SLIDE SKIRT RUBBER DISBONDED.  R&R AFT SERVICE DOOR ESCAPE SLIDE IAW AMM 25-66-01. INSPECTION C/W R&R AFT SERVICE DOOR ESCAPE SLIDE IAW AMM 25-66-01.
